Back to Ask the Diabetes Team Ask the Diabetes Team

From Bournemouth, Dorset, England:

My 3-year-old daughter (diagnosed at 19 months) has 2 injections a day (pre-breakfast and pre-tea). Just recently she has found it very hard to relax while having her injection. We don't have to fight her so much - she just gets very nervous as she says it hurts! She will happily have blood tests all day if necessary, but her injections have become a problem for her. Can you give us any tips please?


Try some play therapy with her using her stuffed animals. Reinforce the concept that she needs shots to stay healthy. Perhaps she saw something on the "telly" where they showed addicts using insulin syringes and got a negative message.


Original posting 28 Apr 1998
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.